# SDR 2018FA0000434

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Aircraft: N170HR
- Make and model: Agusta AW109SP
- Aircraft serial: 22224
- Engine: Pwc PW207C
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED THAT THE CREW ALERTING SYSTEM (CAS) MESSAGE ECU1FAIL ILLUMINATES ON THE RELATED DISPLAY AND THAT THE ENGINE CONTROL (ECU) REVERTS THE ENGINE FROM ECU CONTROL TO THE MANUAL MODE OF CONTROL.  AFTER EXTENSIVE TROUBLE SHOOTING AND RECOMMENDATIONS FROM PRODUCT SUPPORT AND ENGINEERING THE PROBLEM WAS RESOLVED BY REPLACING THE FOLLOWING RELATED WIRING AND COMPONENTS.  R & R RELAY BASES FOR RELAYS K319 AND K321 WITH PN SO-1064-001.  R & R ASSOCIATED WIRE NUMBERS 109,105,112,114,116,118,111,106 AND 110.
